# SDR CA190626005

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMS 2 FAIL ENROUTE   FMS 2 FAIL ENROUTE O FMS 2 FAIL, IPC 2 POWERED OFF, DISCONNECTED OR FAILED O FAULT CODE 3142F0125 O RESET AS PRE EFIM #2-27447, OK FOR SERVICE (TC# 20190626005)
